A modified Volterra series approach for nonlinear dynamic systems modeling

Mirri, Domenico ; Iuculano, Gaetano ; Filicori, Fabio ; Pasini, Gaetano ; Vannini, Giorgio ; Pellegrini Gualtieri, Gabriella (2002) A modified Volterra series approach for nonlinear dynamic systems modeling. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 49 (8). pp. 1118-1128. ISSN 1057-7122
Full text disponibile come:
[img]
Anteprima
Documento PDF
Download (446kB) | Anteprima

Abstract

This paper describes a modeling approach for nonlinear dynamic systems based on a modified Volterra series; by comparing the truncation error of this series with that of the classical Volterra one, we outlined that, under the assumption of short-term nonlinear memory effects, the modified series enables a single-fold nonlinear convolution integral to be adopted also in the presence of strong nonlinearities. The measurement-based identification of the first terms of the modified Volterra series is described; experimental and simulation results which confirm the theoretical considerations are also provided.

Abstract
Tipologia del documento
Articolo
Autori
AutoreAffiliazioneORCID
Mirri, Domenico
Iuculano, Gaetano
Filicori, Fabio
Pasini, Gaetano
Vannini, Giorgio
Pellegrini Gualtieri, Gabriella
Parole chiave
Volterra series, nonlinear dynamical systems
Settori scientifico-disciplinari
ISSN
1057-7122
DOI
Data di deposito
28 Mar 2006
Ultima modifica
31 Ott 2012 11:40
URI

Altri metadati

Statistica sui download

Statistica sui download

Gestione del documento: Visualizza il documento

^